# SDR SWAA2024052073739

- Difficulty date: April 11, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 304 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 LBL 55 WL 208.1 AT FWD GALLEY AREA 2024-259044<[01] REPLACED INNER CHORD LOCATED BETWEEN BS 263 TO BS 380 LBL55 WL208.1 AT FWD GALLEY AREA IAWB737-700 SRM 51-10-02-0G; SRM 51-40-02-01 AND DWG DWG 141A8110 SHEET 9 REV A.;[02] CORRECTED STEP 1  REPLACED INNER CHORD LOCATED BETWEEN BS 263 TO BS 380 LBL55 WL208.1 AT FWD GALLEY AREA IAWB737-700 SRM 51-10-02-0G; SRM 51-40-02-01 AND DWG DWG 141A8110 SHEET 9 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
